ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 13.

Conference Paper

Agranovsky, ML and Narayanan, EK (2003) A Local Two Radii Theorem for the Twisted Spherical Means on $C^n$. In: Complex Analysis and Dynamical Systems II, June 9-12, 2003, Nahariya, Israel, pp. 13-27.

Journal Article

Narayanan, EK and Pasquale, A and Pusti, S (2014) Asymptotics of Harish-Chandra expansions, bounded hypergeometric functions associated with root systems, and applications. In: ADVANCES IN MATHEMATICS, 252 . pp. 227-259.

Narayanan, EK and Sitaram, A (2013) Some questions on integral geometry on noncompact symmetric spaces of higher rank. In: Monatshefte für Mathematik, 170 (2). pp. 195-203.

Narayanan, EK and Sitaram, A (2011) Lacunary Fourier series and a qualitative uncertainty principle for compact Lie groups. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 121 (1). pp. 77-81.

Narayanan, EK and Sitaram, Alladi (2011) Analogues of the Wiener-Tauberian and Schwartz theorems for radial functions on symmetric spaces. In: Pacific Journal of Mathematics, 249 (1). pp. 199-210.

Narayanan, EK and Samanta, Amit (2010) Support theorems on R-n and non-compact symmetric spaces. In: Journal of Functional Analysis, 259 (10). pp. 2587-2612.

Narayanan, EK and Rawat, Rama (2010) L-p Wiener-Tauberian theorems for M(2). In: Mathematische Zeitschrift, 265 (2). pp. 437-449.

Narayanan, EK and Sen, Suparna (2010) Segal-Bargmann transform and Paley-Wiener theorems on M(2). In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 120 (2). pp. 169-183.

Narayanan, EK and Rakesh, * (2010) Spherical means with centers on a hyperplane in even dimensions. In: Inverse Problems, 26 (3).

Narayanan, EK and Rawat, R and Ray, SK (2007) Approximation by K-finite functions in $L^p$ spaces. In: Israel Journal of Mathematics, 161 (1). pp. 187-207.

Agranovsky, Mark L and Narayanan, EK (2006) Isotopic families of contact manifolds for elliptic PDE. In: Proceedings of the American Mathematical Society, 134 (7). pp. 2117-2123.

Agranovsky, ML and Narayanan, EK (2004) Injectivity of the spherical mean operator on the conical manifolds of spheres. In: Siberian Mathematical Journal, 45 (4). pp. 597-605.

Narayanan, EK and Thangavelu, S (2004) An optimal theorem for the spherical maximal operator on the Heisenberg group. In: Israel Journal of Mathematics, 144 (2). pp. 211-219.

This list was generated on Thu Feb 20 10:51:52 2020 IST.